# SDR ZZDA2007272

- Difficulty date: September 15, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOWN JACKING A/C AFT JACK FAILED AND DAMAGED A/C.  INSTALLED FILLER, DOUBLER, AND TRIPLER.  INSTALLED HL18PB6 HI-LOKS WET WITH PR1422 B1/2.  INSTALLED CR3223-5 BLIND FASTENERS FOR AFT TWO FASTENER ROWS COMMON TO THE APB TEE CAP REAR TANG.  MAINTAINED 4-6D FASTENER SPACING AND 2D MIN EDGE DISTANCE.
